Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Side effects of prednisone. I started with 20 mg Thursday,

Side effects of prednisone. I started with 20 mg Thursday, repeated on Friday.
Saturday I take 15 mg as well as on Sunday. Then I will take 10 mg until prescription completed.
I have osteoaarthritis, but recently developed TMJ as well as tinnitus and swelling of my fingers.
My rheumatologist ordered lab work as well as x-rays of my hands. These tests were completed
on Thursday before I began the prednisone. I expected a boost of energy and a sense of well-being
but it did not happen. Of course, it is the weekend, the swelling in my hands has decreased but I continue to have the TMJ and tinnitus. Should I just continue as ordered and call my doctor Monday if no other change occurs? I am scheduled to call him on Wednesday for the test results and consultation.
I am scheduled to see him in 6 weeks unless the telephone consultation alters those plans.
Tue, 15 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My 5 year old Golden Retieiver was prescribed prednisone and has been very lethargic. He has taken 2 20mg tablets for 3 days and then I am supposed to start tapering to every other day for 3 days. Is lethargy a common problem with prednisone. He still eats, and of course drinks a lot.

doctor1 MD

I have been prescribed prednisone daily to help with my asthma symptoms . I am currently taking between 40-60mg/day for almost a year. Every time I get my taper close to 20mg/day I start to have symptoms again. I am also on 800mg of theophylline/day. The side effects from these medications are almost worse than the asthma symptoms...does any one have any suggestions on how I can get my prednisone taper down below 20mg/day safely?

doctor1 MD

I have been prescribed prednisone 20 mg two tablets at one time every day for 5 days and I m concerned about the side affects it may have. After I take this for 5 days they prescribed the 10 mg two tablets for 5 days. Ten days ago I took the Prednisolone 7 day pack for an uncontrollable itch that I have on my face. Should I be concerned with the dosage?

Loading Online Doctors....